I think it is normal, what's happening is that you've introduced a change in the system and it responds with more anxiety, and the medication isn't controlling that anxiety yet.
I'd recommend going back to your doctor. What he might do is prescribe temporarily a fast-acting short-term medication such as lorazepam. It is not recommended in the long term since it causes addiction, but it could be OK to relieve the anxiety while you adjust to prozac.
Your body is adjusting to the medication, and things should start improving. But if it's affecting your job, I agree with the above post, call your doctor and let him know that you are not able to do your job right now and see if he can give you something short acting like Xanax to get you past this. Work closely with your doctor and be totally honest with him, he will know what is best for you. Hang in there and take care!
dude i take prozac it take about a mounth to get in ur system
Prozac is thought to be a rather stimulating AD. Yes there is a therapeutic lag of about 4 weeks but if after 4 weeks you see no improvement then it would suggest you need another medication. Medications that work well with anxiety are sedating AD like new generation tricyclics and tetracyclic. You take those at night and they put you to sleep. Zoloft is a rather safe bet with positive outcome for anxiety and a relatively soft SSRI.
Any change in your medication or dosage should be addressed with a qualified physician. Never change medication or dosage on your own.